# SDR SWAA2014060428665

- Difficulty date: May 8, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,978 hours, 44,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65C388593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB ANGLE STIFFENER CORRODED AT BS 1016, BETWEEN STRINGER 23L TO STRINGER 23R.  REPAIRED STIFFENERS IAW EO & EA.
